# SDR CA991229068

- Difficulty date: December 26, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737204
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7612608
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) CREW REPORTED THAT DURING CLIMB AT ABOUT 14,000 FT AN AURAL WARNING WAS HEARD FOLLOWED BY DEPLOYMENT OF PASS O2 MASKS. EMEG DESCENT AND RETURN TO BASE. MAINT INSP CARRIED OUT AND NO DISCREPANCIES FPUND, ONGOING INVESTIGATION. PRESSURE CONTROLLER REPLACED.
